zbMATH — the first resource for mathematics

Nonlinear differential inequalities and functions of compact support. (English) Zbl 0361.35029

35J60 Nonlinear elliptic equations
35J25 Boundary value problems for second-order elliptic equations
35B05 Oscillation, zeros of solutions, mean value theorems, etc. in context of PDEs
35B40 Asymptotic behavior of solutions to PDEs
35B45 A priori estimates in context of PDEs
Full Text: DOI
[1] H. Brezis, Solutions of variational inequalities, with compact support, Uspehi Mat. Nauk 29 (1974), no. 2 (176), 103 – 108 (Russian). Translated from the English by Ju. A. Dubinskiĭ; Collection of articles dedicated to the memory of Ivan Georgievič Petrovskiĭ (1901 – 1973), I.
[2] Norman Meyers and James Serrin, The exterior Dirichlet problem for second order elliptic partial differential equations, J. Math. Mech. 9 (1960), 513 – 538. · Zbl 0094.29701
[3] John Piepenbrink and Ray Redheffer, Nonlinear partial differential inequalities, Arch. Rational Mech. Anal. 36 (1970), 89 – 121. · Zbl 0201.13703
[4] R. M. Redheffer and E. G. Straus, Degenerate elliptic equations, Pacific J. Math. 14 (1964), 265 – 268. · Zbl 0168.36401
[5] R. M. Redheffer, Elementary remarks on problems of mixed type, J. Math. and Phys. 43 (1964), 1 – 14. · Zbl 0152.10803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.